# SDR SWAA2022031267341

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 34,428 hours, 20,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 242AF LOWER SURFACE HAS PUNCTURE. / REPAIRED LOWER SURFACE PUNCTURE ON PANEL 242 AF AS REQ IAW B737 SRM 53-00-50-2R-1 REPAIR 1 PAR 3 (C-D E-M) REV 68. A42411; A19477; A09940.
